# SDR DALA2023011800377

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 29,788 hours, 3,825 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H INSPECTION IAW EM 5716-01019, HOLE 260 LT AND 260 RT WERE FOUND CRACKED. REPAIRS WERE ACCOMPLIS HED PER SECT I AND II OF ERA 604565-14AD.   THE REPAIRS PER SECT I AND II ARE APPROVED FOR 6 MONTHS. OBTAIN STAGE 2 AND 3 DAMAGE TOLERANCE APPROVAL.  DURING HCK INSPECION PER EM 5716-01019, HOLE 260 L/H AND 260 R/H WERE FOUND CRACKED. REPAIRS WERE ACCOMPLIS HED PER SECT I AND II OF ERA 604565-14AD. CORRECTIVE ACTION: REF ER/A 604565-14AD.
